Keywords : np – injective ring

On Almost Weakly np – injective Rings

Raida D. Mahmood; Amaar M. Ghaze

AL-Rafidain Journal of Computer Sciences and Mathematics, 2018, Volume 12, Issue 2, Pages 25-30
DOI: 10.33899/csmj.2018.163575

The ring R is called right almost weakly np –injective, if for any , there exists a positive integer n and a left ideal  of R such that . In this paper, we give some characterization and properties of almost weakly np – injective rings. And we study the regularity of right almost weakly np – injective ring and in the same time, when every simple (simple singular) right R – module is almost weakly np – injective, we also give some properties of an R.